Existence result for a class of functional integral equations via the measure of non-compactness and applications

Authors

  • Leila Torkzadeh Semnan University - Department of Mathematics

Keywords:

nonlinear functional integral equations, measure of non-compactness, fixed point theorem, Darbo condition, Banach algebra

Abstract

In the present paper, by expedient assumptions and using the meaning of measure of non-compactness and essential fixed point theorems such as Darbo’s theorem, we present an existence of solutions for some nonlinear functional integral equations on C[0,T].  Our existence results subtend many key integral and functional equations that emerge in nonlinear analysis and its applications.  We show applications of the obtained results for specific scenarios of known equations.

Downloads

Published

2019-07-30

How to Cite

Torkzadeh, L. (2019). Existence result for a class of functional integral equations via the measure of non-compactness and applications. Italian Journal of Pure and Applied Mathematics, 42, 173–180. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7249

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.